# SDR YENA2024100801341

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR68 LH WEB AFT FACE HORIZONTAL FLANGE LEVEL OF STR 22L. CRACK L= 0.580 INCH; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00068) PERFORMED REPAIR ON FR68 LH WEB AFT FACE HORIZONTAL FLANGE LEVEL OF STR 22L I.A.W. EC NO. A24-1250-01 AND EA NO. 53-9041-24. THIS REPAIR IS CATEGORY B I.A.W. 81468047/003/2024#B. TOOL USED PN: NORTEC 600D, SN: 200048001. DUE DATE: MAY-28-2025. TOOL USED SMALL HOLE GAUGE P/N : 154-901, S/N: AE-403298, DUE DATE: SEP-23-2024 AND MICROMETER P/N: 293-344-30, S/N: 77011100, DUE DATE: MAR-31-2025. TOOL USED DIGITAL CALIPER P/N: 500-196-30, S/N: A21033544, D/D: APR-09-2025. TOOL USED, P/N: 45MG, S/N: 130066701, DUE DATE: JUL-12-2025. OUTSIDE MICROMETER PN: 293-344-30, SN: 77021048, DUE DATE: FEB-28-2025. TELESCOPING GAUGES P/N: MTEE6, S/N: AE-411147, DUE DATE: DEC-14-2024 ALL WORK ACCOMPLISHED ON AEROMAN WO 2024-214/1 NR 2024- 446474.
